# SDR DALA2015101906238

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK  ON  LOAD TRANSMITTING PROFILE EMERGENCY EXIT   DOOR 844 FWD  SIDE  IN  PASSENGER CABIN. REPLACED LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 844 FWD SIDE IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG: D52279048.
